MAUDE Adverse Event Report: LDR MEDICAL IMPLANT ROI-C 12X14 H6; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM

LDR MEDICAL IMPLANT ROI-C 12X14 H6; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Catalog Number MC1342P
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.(b)(4).
 
Event or Problem Description
It was reported that during the procedure the second anchoring plate was almost fully inserted when it became jammed and would not advance further.The cage cracked and the plates and cage were removed.An alternate cage and plates of the same size were inserted to complete the case.There were no reported surgical delays or patient impacts.This is report two of two for this event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Device evaluation: evaluation of available post-op images , revealed that cage was deformed (dented, stretched plastic, cracks) and anchoring plate had deformed.This is visible in images attached to the complaint file.Complaint could not be functionally tested because the products were not returned.Cracked cage complaint is confirmed.Dhr review and related actions per dhr review, the parts were likely conforming when it left zimmer biomet control.No actions required.This event is not related to any product holds.A follow-up report will be submitted if new information is received that changes the information provided in this report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections in d4: udi number, d9, and h3.Additional information in h6: component, impact, investigation type, and findings.Device evaluation: upon device return, visual inspection revealed the cage has fractured and has deformation damage.Device use these devices are used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
IMPLANT ROI-C 12X14 H6
Common Device Name
LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Manufacturer (Section D)
LDR MEDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
florence maily
quartier europe de l'ouest
5, rue de berlin
sainte-savine, na 
33382803
MDR Report Key9387284
Report Number3004788213-2019-00329
Device Sequence Number16696210
Product Code ODP
UDI-Device Identifier03662663016285
UDI-Public(01)03662663016285(17)231001(10)68506
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K091088
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/10/2023
Device Catalogue NumberMC1342P
Device Lot Number68506
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/31/2019
Supplement Date Received by Manufacturer10/31/2019
04/26/2022
Initial Report FDA Received Date11/27/2019
Supplement Report FDA Received Date10/22/2020
05/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown